Skip to Main content Skip to Navigation


...
inria-00267644v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. L^1-error estimate for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1.
Mathematics of Computation, American Mathematical Society, 2010, 79 (271), pp.1395--1426
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
...
hal-00735724v2  Journal articles
Giovanni GranatoHasnaa Zidani. Level-set approach for Reachability Analysis of Hybrid Systems under Lag Constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (1), pp.606--628. ⟨10.1137/120874205⟩
...
hal-00653671v2  Journal articles
Nicolas ForcadelZhiping RaoHasnaa Zidani. State-constrained Optimal Control Problems of Impulsive Differential Equations
Applied Mathematics and Optimization, Springer Verlag (Germany), 2013, 68, pp.1--19. ⟨10.1007/s00245-013-9193-5⟩
...
inria-00273977v2  Journal articles
Olivier BokanowskiEmiliano CristianiHasnaa Zidani. An efficient data structure to solve front propagation problems
Journal of Scientific Computing, Springer Verlag, 2010, 42 (2), pp.251--273. ⟨10.1007/s10915-009-9329-6⟩
...
hal-01028145v1  Documents associated with scientific events
Ugo Boscain. Spectral conditions for the controllability of the Schroedinger equation
NETCO 2014 - New Trends in Optimal Control, Jun 2014, Tours, France
...
hal-00924089v1  Journal articles
Axel KrönerKarl KunischHasnaa Zidani. Optimal feedback control of undamped wave equations by solving a HJB equation
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 21 (2), pp.442 - 464. ⟨10.1051/cocv/2014033⟩
...
hal-00931028v1  Journal articles
Lars GrüneHasnaa Zidani. Zubov's equation for state-constrained perturbed nonlinear systems
Mathematical Control and Related Fields, AIMS, 2015, 5 (1), pp.55-71. ⟨10.3934/mcrf.2015.5.55⟩
...
hal-00989492v2  Journal articles
Roberto FerrettiHasnaa Zidani. Monotone numerical schemes and feedback construction for hybrid control systems
Journal of Optimization Theory and Applications, Springer Verlag, 2015, 165 (2), pp.507-531. ⟨10.1007/s10957-014-0637-0⟩
...
inria-00179549v1  Journal articles
Olivier BokanowskiStefania MarosoHasnaa Zidani. Some convergence results for Howard's algorithm
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (4), pp.3001--3026. ⟨10.1007/s00245-006-0865-2⟩